Journal of Non-Newtonian Fluid Mechanics
Journal of Non-Newtonian Fluid Mechanics, Vol.88, No.3 Entire volume, number list
ISSN: 0377-0257 (Print)
In this Issue (4 articles)
207 - 227 |
A thermodynamic frame work for rate type fluid models Rajagopal KR, Srinivasa AR |
229 - 259 |
Unsteady extrusion of a viscoelastic annular film - I. General model and its numerical solution Housiadas K, Tsamopoulos J |
261 - 301 |
Optimal control of non-isothermal viscoelastic fluid flow Kunisch K, Marduel X |
303 - 325 |
Unsteady extrusion of a viscoelastic annular film - II. Linearized model and its analytical solution Housiadas K, Tsamopoulos J |